Doctor insights on:
Steven Johnson Syndrome Emedicine
SJS: Stevens-johnson syndrome is a rare, serious disorder in which your skin and mucous membranes react severely to a medication or infection. Often, stevens-johnson syndrome begins with flu-like symptoms, followed by a painful red or purplish rash that spreads and blisters, eventually causing the top layer of your skin to die and shed. ...Read moreSee 1 more doctor answer
Sjs is a severe type of allergic reaction to certain medications. The skin and mucus membranes such as the mouth can be effected. This is a life threatening condition that is treated in the hospital sometimes requiring care in a burn unit. Sjs is a complex condition and requires the care of several specialists such as a dermatologist, internist, and sometimes a surgeon ...Read more
Can steven johnson syndrome happen even if u only take a medicine once or does it require many times taking it?Does it go away when meds discontinued?
Yes: It can happen with a single exposure. The symptoms can be mild to severe.It will go away if the medicine is stopped but it may need treatment. ...Read more
Does anyone know when you will stop experiencing symptoms from steven johnson syndrome it has been 4 months now?
SJS: Sjs is a very serious and life-threatening condition. The acute syndrome can take quite a bit of time to heal and the long term effects can linger for an extended period of time. http://www.mayoclinic.com/health/stevens-johnson-syndrome/ds00940. ...Read more
My boyfriend had stevens johnson syndrome when he was 12 he is now 20. It was due to allrgic reaction if he gets it again will he die?
Bad Rash: Sjs is a severe type of allergic reaction to certain medications. The skin and mucus membranes such as the mouth can be effected. This is a life threatening condition that is treated in the hospital sometimes requiring care in a burn unit. Sjs is a complex condition and requires the care of several specialists such as a dermatologist, internist, and sometimes a surgeon that specializes in burns. ...Read moreSee 2 more doctor answers
I had stevens johnson syndrome and accidentally took similar medicine that caused it before. It's been two days. Will i get it again?
- Talk to a doctor live online for free
- Stevens johnson syndrome emedicine
- Stevens johnson syndrome
- Is it possible to get stevens johnson syndrome twice?
- Ask a doctor a question free online
- Does stevens johnson syndrome spread from one person to another?
- Steven johnson syndrome toxic epidermal necrolysis
- How fast can i make my stevens johnson syndrome go away?
- Bactrim stevens johnson syndrome
- Talk to a dermatologist online